# SDR AALA202003169005

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 27,701 hours, 22,998 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PLASTIC BURNING ODOR ISOLATED TO SEAT 19A READING LIGHT. DISAPATED WHEN LIGHT SELECTED OFF. ACCOMPLISHED SMOKE ODOR CARD 43L00021001. FOUND BAD READING LIGHT SOCKET AT 19A, REMOVED AND REPLACED 19A ANDM19B READING LIGHT ASSEMBLY IAW AMM 33-25-01.
